0

votes

Herx reaction a real thing?

Answered on October 07, 2014
Created October 07, 2014 at 4:22 PM

Since the birth of my daughter I've suffered recurring feminine infections.  I try to take a feminine probiotic to help it but a day or two into taking them I get really sick. Bad headaches, chills, nausea... I asked my doctor and she said there is no such thing as die off and if I'm taking a good probiotic than I would have no symptoms. She said that I am most likely taking a bad brand. (Its Jarrow Formula brand) This weekend I bought some raw Kombucha from whole foods and drank almost both bottles in 2 days.  Well, yesterday I came down with the same thing...terrible headache, nausea, chills.... Is this all in my head or is a herx reaction real? Now, I know I can't blame it on bad pills because this time it was not pills. I've never been one to take probiotics or eat/drink fermented products so it is all new to my body. Is this normal and should I keep doing what I'm doing? 

  • 92165209d161dfba843b1248c85395b8

    asked by

    (0)
  • Views
    2.1K
  • Last Activity
    1382D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
32f5749fa6cf7adbeb0b0b031ba82b46

(41747)

on October 07, 2014
at 10:54 PM

Herxheimer reactions are real things, but it's not likely you're experiencing one. 

Any drastic change has the potenial to cause unpleasantness. 

0
Be157308a0438e382b88d9db4c12ab30

on October 07, 2014
at 05:13 PM

If you're taking something and it's making you sick you should stop. Why would you do something that's making you sick? Headaches, nausea and chills? That's not good. Just stop taking it, you don't even need it in the first place. If you are having infections go to the doctor (a real doctor, not an alternative medicine quack) and have them prescribe the appropriate fungicides/antibiotics/etc, that's it. 

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!